# SDR SWAA2025090405377

- Difficulty date: August 17, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 440 TO BS 492 AT LEVEL STR 18R AND WL 201 AT FWD CARGO COMPARTMENT.  REPLACED WEB AND FASTENERS UPPER WEB LOCATED BTW BS 440 TO BS 492 AT LEVEL STR 18R RBL 70 WL 201 IAW SRM 51-40-02-0G-0 AND DWG 143A8111; SHEET 12; REV.A. AND DWG 143A0081; SHEET 38; REV.B.
